On the conversion of optimization problems with Max-Min constraints to standard optimization problems

S. J. Li, Xiaoqi Yang, K. L. Teo

Research output: Journal article publicationJournal articleAcademic researchpeer-review

2 Citations (Scopus)

Abstract

In this note, we obtain a sufficient and necessary condition for a point to be a local minimizer of a continuous optimization problem with maximin constraints via the local minimizers of its transformed standard nonlinear optimization problem.
Original languageEnglish
Pages (from-to)691-698
Number of pages8
JournalJournal of Optimization Theory and Applications
Volume109
Issue number3
DOIs
Publication statusPublished - 1 Jun 2001

Keywords

  • Maximin constraints
  • Nonlinear programs
  • Optimization

ASJC Scopus subject areas

  • Management Science and Operations Research
  • Applied Mathematics
  • Control and Optimization

Cite this